Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 128, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 10, 2016, 7:55 PM CDT for McLean County, Mercer County, Oliver County, North Dakota. It was in force for 65 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2016, 7:55 PM CDT (00:55 UTC)
- Expired
- Jul 10, 2016, 9:00 PM CDT
- In force
- 65 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties McLean County, ND, Mercer County, ND, Oliver County, ND
The radar
The Bismarck radar (KBIS), 73 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 7:55 PM CDT | TSTM WND GST 60 | 2 S Beulah, ND | VERY HEAVY RAIN. |
| Jul 10, 8:15 PM CDT | TSTM WND GST 56 | Stanton, ND | MEASURED BY A PERSONAL WEATHER STATION. |
| Jul 10, 8:15 PM CDT | TSTM WND GST 62 | 2 E Hazen, ND | AWOS STATION 2 E HAZEN /HZE/. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 10, 5:19 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 0.9 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1848 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 1509 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.0
The text
As transmitted.
174
WUUS53 KBIS 110055
SVRBIS
NDC055-057-065-110200-
/O.NEW.KBIS.SV.W.0128.160711T0055Z-160711T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
755 PM CDT SUN JUL 10 2016
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
MERCER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
OLIVER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 900 PM CDT
* AT 753 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR GOLDEN VALLEY TO NEAR BEULAH TO 9 MILES WEST
OF HANNOVER TO 10 MILES NORTHWEST OF NEW SALEM...MOVING NORTHEAST
AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
HAZEN AROUND 800 PM CDT.
HANNOVER AND HAZEN BAY RECREATION AREA AROUND 810 PM CDT.
CENTER...STANTON AND BEULAH BAY RECREATION AREA AROUND 815 PM CDT.
RIVERDALE...PICK CITY AND LAKE SAKAKAWEA STATE PARK AROUND 820 PM
CDT.
FORT STEVENSON STATE PARK AROUND 825 PM CDT.
UNDERWOOD...COLEHARBOR AND CROSS RANCH STATE PARK AROUND 830 PM
CDT.
GARRISON AND WASHBURN AROUND 835 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS.
&&
LAT...LON 4701 10215 4733 10214 4733 10220 4744 10220
4785 10155 4785 10068 4774 10058 4768 10059
4767 10067 4733 10068 4733 10075 4716 10075
4716 10097 4704 10088 4700 10090 4698 10094
4698 10212
TIME...MOT...LOC 0053Z 226DEG 49KT 4735 10206 4728 10181 4709 10163
4691 10162
HAIL...1.00IN
WIND...60MPH
$$
HARGROVE/KING3 follow-up statements
144
WWUS53 KBIS 110113
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
813 PM CDT SUN JUL 10 2016
NDC055-057-065-110200-
/O.CON.KBIS.SV.W.0128.000000T0000Z-160711T0200Z/
MCLEAN ND-MERCER ND-OLIVER ND-
813 PM CDT SUN JUL 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR MCLEAN...MERCER AND OLIVER COUNTIES...
AT 810 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BEULAH BAY RECREATION AREA TO 5 MILES SOUTHEAST
OF HAZEN BAY RECREATION AREA TO 5 MILES SOUTH OF STANTON TO NEAR
HANNOVER...MOVING NORTHEAST AT 55 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
BEULAH...GARRISON...WASHBURN...HAZEN...UNDERWOOD...WILTON...
TURTLE LAKE...CENTER...STANTON...MAX...ZAP...RIVERDALE...
GOLDEN VALLEY...COLEHARBOR AND LAKE SAKAKAWEA STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF ON OR NEAR LAKE SAKAKAWEA GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM.
&&
LAT...LON 4698 10191 4711 10202 4745 10218 4785 10155
4785 10068 4774 10058 4768 10059 4767 10067
4733 10068 4733 10075 4716 10075 4716 10097
4704 10088 4700 10090 4698 10094
TIME...MOT...LOC 0110Z 226DEG 49KT 4751 10182 4744 10157 4725 10139
4707 10138
HAIL...0.88IN
WIND...70MPH
$$
HARGROVE/KING823
WWUS53 KBIS 110130
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
830 PM CDT SUN JUL 10 2016
NDC055-057-065-110200-
/O.CON.KBIS.SV.W.0128.000000T0000Z-160711T0200Z/
MCLEAN ND-MERCER ND-OLIVER ND-
830 PM CDT SUN JUL 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR MCLEAN...MERCER AND OLIVER COUNTIES...
AT 828 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES WEST OF GARRISON TO 4 MILES EAST OF FORT
STEVENSON STATE PARK TO NEAR UNDERWOOD TO 6 MILES SOUTHWEST OF
WASHBURN...MOVING NORTHEAST AT 55 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
BEULAH...GARRISON...WASHBURN...HAZEN...UNDERWOOD...WILTON...
TURTLE LAKE...CENTER...STANTON...MAX...RIVERDALE...PICK CITY...
MERCER...COLEHARBOR...LAKE SAKAKAWEA STATE PARK AND HANNOVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF ON OR NEAR LAKE SAKAKAWEA GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4698 10170 4726 10185 4746 10216 4785 10155
4785 10068 4774 10058 4768 10059 4767 10067
4733 10068 4733 10075 4716 10075 4716 10097
4704 10088 4700 10090 4698 10094
TIME...MOT...LOC 0128Z 226DEG 49KT 4768 10157 4760 10132 4741 10114
4723 10113
HAIL...1.00IN
WIND...70MPH
$$
HARGROVE/KING109
WWUS53 KBIS 110159
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
859 PM CDT SUN JUL 10 2016
NDC055-057-065-110207-
/O.EXP.KBIS.SV.W.0128.000000T0000Z-160711T0200Z/
MCLEAN ND-MERCER ND-OLIVER ND-
859 PM CDT SUN JUL 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR MCLEAN...MERCER AND OLIVER
COUNTIES WILL EXPIRE AT 900 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER NICKEL
SIZE HAIL AND GUSTY WINDS TO 55 MPH ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTH CENTRAL AND SOUTH CENTRAL NORTH DAKOTA.
LAT...LON 4698 10170 4726 10185 4746 10216 4785 10155
4785 10068 4774 10058 4768 10059 4767 10067
4733 10068 4733 10075 4716 10075 4716 10097
4704 10088 4700 10090 4698 10094
TIME...MOT...LOC 0157Z 226DEG 49KT 4768 10157 4760 10132 4741 10114
4723 10113
$$
HARGROVE/KINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 7:01 PM CDT, 54 minutes earlier.
Area forecast discussion, Jul 10, 7:01 PM CDT, 54 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 701 PM CDT SUN JUL 10 2016 .UPDATE... Issued at 700 PM CDT Sun Jul 10 2016 All of western and central ND is under a severe thunderstorm watch through late evening. Severe thunderstorms are ongoing across the west with very large hail and damaging winds. Significant damage in Amidon earlier with 2.75 inch size hail reported. Current thinking is that the storms will organize into an MCS and progress across the state, which we are beginning to see with a distinct line of storms just moving through KDIK, which had a 51 knot gust. Large hail and strong winds would remain the biggest threats. HRRR brings this line through Bismarck by 9 pm, but timing may change as line accelerates. Also cancelled heat advisory across far south central. UPDATE Issued at 430 PM CDT Sun Jul 10 2016 Update to cancel the heat advisory for the southern James river valley. Clouds kept temperatures from rising into the 90s. && .SHORT TERM...(This evening through Monday) Issued at 256 PM CDT Sun Jul 10 2016 Robust upper level low across the northwest Conus will move east and approach the northern plains this period. A line of thunderstorms has formed along a cold frontal boundary in eastern Montana and southwest North Dakota. To the east warm and humid air will push the heat index above 100 south central early this evening. Overnight it appears the threat for thunderstorms will be highest across the north and west with lower pops south central where it will take longer to erode the elevated mixed layer and cap. The threat for severe weather will however extend south to the south dakota border as the cape and shear are very favorable. Precipitable water will support some heavy rain potential across portions of northwest north dakota this evening and possibly east late tonight. .LONG TERM...(Monday night through Sunday) Issued at 256 PM CDT Sun Jul 10 2016 Main concerns in the long term will be an anomalous h500 low forecast to move across northern north dakota into southern canada by wednesday. Global models look consistent in bringing strong wrap around winds monday evening and overnight into tuesday morning. Bufkit soundings show strong wind potential with wind advisory criteria likely met with a low end warning criteria not out if the question southwest monday night into tuesday. will not issue wind headlines yet but will highlight in the hazardous weather outlook. the remainder of teh week will be cooler behind the upper upper low however with a Northwest flow regime there will be at least chances for thunderstorms through sunday. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 700 PM CDT Sun Jul 10 2016 Thunderstorms remain the main threat through tonight. KDIK just had 51 knot gust and 1/4 mile visible, which should improve shortly as the storms push east. This same line will impact KBIS by 02Z and KJMS approximately 04Z. && .BIS Watches/Warnings/Advisories... NONE. && UPDATE...JNS SHORT TERM...WAA LONG TERM...WAA AVIATION...JNS
Hazardous weather outlook, Jul 10, 6:47 PM CDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 647 PM CDT SUN JUL 10 2016 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-120000- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 647 PM CDT SUN JUL 10 2016 /547 PM MDT SUN JUL 10 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE ENTIRE REGION THROUGH LATE EVENING. VERY LARGE HAIL...DAMAGING WINDS...HEAVY RAIN...AND ISOLATED TORNADOES WILL ALL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH SATURDAY. STRONG WESTERLY WINDS WITH GUSTS AS HIGH AS 50 MPH POSSIBLE LATE MONDAY THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO FORWARD ANY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE. JNS
In the hours before
Local storm report, Jul 10, 7:14 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
714 PM CDT SUN JUL 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND GST MOTT 46.37N 102.33W
07/10/2016 E75 MPH HETTINGER ND TRAINED SPOTTER
PEA SIZE HAIL ONGOING.
&&
KSSpecial weather statement, Jul 10, 7:26 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 726 PM CDT SUN JUL 10 2016 NDZ002-110115- BURKE ND- 726 PM CDT SUN JUL 10 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL BURKE COUNTY UNTIL 815 PM CDT... AT 726 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER PORTAL...OR 21 MILES NORTHWEST OF BOWBELLS...MOVING NORTH AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PORTAL. VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTHWESTERN NORTH DAKOTA. LAT...LON 4900 10242 4891 10253 4897 10275 4900 10274 TIME...MOT...LOC 0026Z 199DEG 18KT 4901 10259 HARGROVE/KING
Local storm report, Jul 10, 7:27 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
727 PM CDT SUN JUL 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND GST 14 N HAYNES 46.18N 102.47W
07/10/2016 E60 MPH ADAMS ND TRAINED SPOTTER
QUARTER SIZE HAIL AND VERY HEAVY RAIN
ONGOING.
&&
KSLocal storm report, Jul 10, 7:37 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
737 PM CDT SUN JUL 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND GST HEBRON 46.90N 102.05W
07/10/2016 E60 MPH MORTON ND PUBLIC
NO HAIL, BUT VERY HEAVY RAIN.
&&
KSSpecial weather statement, Jul 10, 7:43 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
743 PM CDT SUN JUL 10 2016
NDZ018>021-110130-
OLIVER ND-MERCER ND-MCLEAN ND-DUNN ND-
743 PM CDT SUN JUL 10 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL MCLEAN...
MERCER...OLIVER AND SOUTHEASTERN DUNN COUNTIES UNTIL 830 PM CDT/730
PM MDT/...
AT 741 PM CDT/641 PM MDT/...DOPPLER RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHWEST OF GOLDEN
VALLEY TO 9 MILES SOUTH OF ZAP TO 13 MILES NORTHEAST OF HEBRON.
MOVEMENT WAS NORTHEAST AT 55 MPH.
WIND GUSTS TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BEULAH...HAZEN...UNDERWOOD...CENTER...STANTON...ZAP...RIVERDALE...
GOLDEN VALLEY...PICK CITY...COLEHARBOR...LAKE SAKAKAWEA STATE
PARK...HANNOVER AND FALKIRK.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK SHELTER
INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM
CDT/1000 PM MDT/ FOR SOUTH CENTRAL NORTH DAKOTA.
LAT...LON 4698 10214 4701 10215 4701 10228 4722 10228
4769 10106 4751 10108 4698 10108
TIME...MOT...LOC 0041Z 242DEG 48KT 4723 10211 4715 10193 4702 10182
HARGROVE/KINGLocal storm report, Jul 10, 7:53 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
753 PM CDT SUN JUL 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM TSTM WND GST 5 WSW GLEN ULLIN 46.79N 101.92W
07/10/2016 M70 MPH MORTON ND TRAINED SPOTTER
FROM THE SPOTTER NETWORK
&&
MMATHEWSThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 7:01 PM CDT | Areal Flood Advisory | BIS | Stark | 3 hr |
| Jul 10, 7:26 PM CDT | Special Weather Statement | BIS | Burke | 49 min |
| Jul 10, 7:32 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Morton, Sioux, Stark | 58 min |
| Jul 10, 7:43 PM CDT | Special Weather Statement | BIS | Mercer, Oliver | 47 min |
| Jul 10, 8:28 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Grant, Morton, Sioux | 62 min |
| Jul 10, 8:36 PM CDT | Areal Flood Advisory | BIS | Burleigh, Morton | 3 hr |
| Jul 10, 8:54 PM CDT | Special Weather Statement | BIS | McHenry, McLean, Sheridan | 51 min |
| Jul 10, 9:20 PM CDT | Special Weather Statement | BIS | Renville | 40 min |
| Jul 10, 9:34 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder, Logan, McIntosh, Morton and 1 more | 56 min |
| Jul 10, 9:46 PM CDT | Special Weather Statement | BIS | Pierce, Sheridan, Wells | 44 min |
| Jul 10, 10:00 PM CDT | Areal Flood Advisory | BIS | Burleigh, Emmons, Kidder, Logan, McIntosh | 19 hr |
| Jul 10, 10:18 PM CDT | Severe Thunderstorm Warning | BIS | Foster, Sheridan, Wells | 57 min |
| Jul 10, 10:26 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Kidder, Logan, McIntosh, Stutsman | 34 min |
| Jul 10, 10:59 PM CDT | Severe Thunderstorm Warning | BIS | Dickey, Foster, Kidder, LaMoure, Logan, McIntosh and 1 more | 61 min |
| Jul 10, 11:19 PM CDT | Areal Flood Advisory | BIS | Foster, Stutsman | 3 hr |
| Jul 10, 11:38 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Bowman | 67 min |
| Jul 10, 11:58 PM CDT | Special Weather Statement | BIS | Dickey, LaMoure | 32 min |
| Jul 11, 12:12 AM CDT | Severe Thunderstorm Warning | BIS | Adams, Hettinger | 63 min |
| Jul 11, 12:17 AM CDT | Special Weather Statement | BIS | Emmons | 43 min |
| Jul 11, 12:27 AM CDT | Severe Thunderstorm Warning | BIS | Emmons, Sioux | 63 min |
| Jul 11, 12:43 AM CDT | Special Weather Statement | BIS | Grant | 32 min |
| Jul 11, 12:55 AM CDT | Severe Thunderstorm Warning | BIS | Grant, Sioux | 65 min |
| Jul 11, 1:04 AM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 35 min |
| Jul 11, 1:40 AM CDT | Special Weather Statement | BIS | Emmons, Logan | 35 min |
| Jul 11, 1:50 AM CDT | Severe Thunderstorm Warning | BIS | Emmons | 55 min |
| Jul 11, 1:52 AM CDT | Severe Thunderstorm Warning | BIS | Emmons, Morton, Sioux | 23 min |
| Jul 11, 2:01 AM CDT | Special Weather Statement | BIS | Dickey | 44 min |
| Jul 11, 2:41 AM CDT | Severe Thunderstorm Warning | BIS | Emmons, Logan, McIntosh | 64 min |
| Jul 11, 3:45 AM CDT | Special Weather Statement | BIS | Dickey, LaMoure, McIntosh | 45 min |
| Jul 11, 3:58 AM CDT | Special Weather Statement | BIS | Emmons | 32 min |
| Jul 11, 4:21 AM CDT | Special Weather Statement | BIS | Emmons, Logan | 24 min |
| Jul 11, 4:51 AM CDT | Special Weather Statement | BIS | Logan | 24 min |
| Jul 11, 5:33 AM CDT | Special Weather Statement | BIS | Emmons, Logan | 27 min |
| Jul 11, 7:25 AM CDT | Areal Flood Warning | BIS | Dickey, LaMoure | 3 hr |
| Jul 11, 10:08 AM CDT | Areal Flood Warning | BIS | Dickey | 27 hr |
| Jul 11, 1:09 PM CDT | Special Weather Statement | BIS | Logan | 36 min |
| Jul 11, 2:56 PM CDT | Special Weather Statement | BIS | Grant | 34 min |
| Jul 11, 3:10 PM CDT | Special Weather Statement | BIS | Sioux | 50 min |
| Jul 11, 3:36 PM CDT | Special Weather Statement | BIS | Morton | 24 min |
| Jul 11, 3:49 PM CDT | Special Weather Statement | BIS | Morton | 41 min |
| Jul 11, 4:03 PM CDT | Special Weather Statement | BIS | Morton, Sioux | 42 min |
| Jul 11, 4:28 PM CDT | Special Weather Statement | BIS | Sioux | 47 min |
| Jul 11, 5:27 PM CDT | Special Weather Statement | BIS | Emmons, Kidder, Logan | 48 min |
| Jul 11, 5:37 PM CDT | Wind Advisory | BIS | Adams, Billings, Bowman, Dunn, Golden Valley, Hettinger and 3 more | 4 hr |
| Jul 11, 5:51 PM CDT | Special Weather Statement | BIS | Wells | 24 min |
| Jul 11, 6:16 PM CDT | Special Weather Statement | BIS | Foster, Kidder, Logan, McIntosh, Stutsman, Wells | 44 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.